logo-polimi
Loading...
Degree programme
Programme Structure
Show/Search Programme
Degree Programme
International context
Customized Schedule
Your customized time schedule has been disabled
Enable
Search
Search a Professor
Professor's activities
Search a Course
Search a Course (system prior D.M. n. 509)
Search Lessons taught in English
Information on didactic, research and institutional assignments on this page are certified by the University; more information, prepared by the professor, are available on the personal web page and in the curriculum vitae indicated on this webpage.
Information on professor
ProfessorCatino Giovanni
QualificationFull professor full time
Belonging DepartmentDipartimento di Matematica
Scientific-Disciplinary SectorMAT/03 - Geometry
Curriculum VitaeDownload CV (91.33Kb - 03/03/2021)
OrcIDhttps://orcid.org/0000-0001-8403-2074

Contacts
Professor's office hoursProfessor's office hours is not available yet
E-mailgiovanni.catino@polimi.it
Professor's personal websitehttps://sites.google.com/site/homepagecatino/

Data source: RE.PUBLIC@POLIMI - Research Publications at Politecnico di Milano

List of publications and reserach products for the year 2022
No product yet registered in the year 2022


List of publications and reserach products for the year 2021 (Show all details | Hide all details)
Type Title of the Publicaiton/Product
Journal Articles
A conformal Yamabe problem with potential on the Euclidean space (Show >>)
The Poisson equation on Riemannian manifolds with weighted Poincaré inequality at infinity (Show >>)


List of publications and reserach products for the year 2020 (Show all details | Hide all details)
Type Title of the Publicaiton/Product
Scientific Books
A Perspective on Canonical Riemannian Metrics (Show >>)
Journal Articles
A Weyl entropy of pure spacetime regions (Show >>)
Bochner-type Formulas for the Weyl Tensor on Four-dimensional Einstein Manifolds (Show >>)
On the umbilic set of immersed surfaces in three-dimensional space forms (Show >>)


List of publications and reserach products for the year 2019 (Show all details | Hide all details)
Type Title of the Publicaiton/Product
Journal Articles
A potential generalization of some canonical Riemannian metrics (Show >>)
Rigidity of positively curved shrinking Ricci solitons in dimension four (Show >>)
The Poisson equation on manifolds with positive essential spectrum (Show >>)
Weyl Scalars on Compact Ricci Solitons (Show >>)


List of publications and reserach products for the year 2018
No product yet registered in the year 2018
manifesti v. 3.4.19 / 3.4.19
Area Servizi ICT
21/01/2022